# SDR P9RA20040033

- Difficulty date: August 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 39,783 hours, 12,630 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 360, POS-JFK, RIGHT ENGINE DECREASED TO PARTIAL THRUST WITH EPR INDICATING NORMAL CRUISE POWER, 1.6EPR.  ALL OTHER INDICATIONS SHOWED PARTIAL THRUST.  INITIATED ENGINE ANTI-ICE AND IGNITERS TO CONTINUOUS.  CYCLED ENGINE LIMITER.  NORMAL THRUST RETURNED AFTER 1 MINUTE.  EEC BITE PRODUCED FAULT CODE 47.  CHECKED P1 CONNECTIONS, NO LEAKS FOUND.  CHECKED WIRING BETWEEN EPR TRANSMITTER AND EEC.  CONTINUITY CHECKED GOOD.  WORK PERFORMED IAW FIM 732100.  ACCOMPLISHED ACCELERATION DECELERATION TEST.  ENGINE TIME WITHIN LIMITS AND FREE OF SURGE PER MM 710000.
